# SDR AALA202206212743

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 38,447 hours, 15,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER 3R DOOR LOOSE. TIGHTENED GRIP PLATE MOUNT BOLT ON ARMING LEVER OF 3R DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
